# SDR CALA2024040200934

- Difficulty date: March 20, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 84,321 hours, 17,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Condition: Cracked
- Location: Bs 325-347
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC NDT MANUAL PART 6 51-00-16 AT FWD SERV DOOR CUTOUT AFT LOWER CORNER FUSELAGE, AND WERE FOUND CRACK INDICATION AT 4TH FASTENER HOLE ON, 1ST LAYER SKIN ABOUT 0 DEGRESS AND 4TH LAYER BEAR STRAP ABOUT 270 DEGRESS.  PART-1. IT'S NECESSARY TO ACCOMPLISH AN INITIAL INSPECTION AS CYCLES AND ACCOMPLISH REPETITIVE INSPECTIONS PER ECRA#5330-07202 ACCOMPLISHED IN PART 1 IS A CATEGORY B REPAIR REQUIRING PER ECRA#5330-07202 PART 2 WITHIN 37,500 TOTAL AIRCRAFT FLIGHT PART 2 EVERY 3,000 FLIGHT CYCLES THEREAFTER. THE INTERIM REPAIR REPETITIVE INSPECTIONS.  THERE IS NO TERMINATING ACTIONS. PERFORMED INTERIM REPAIR OF THE RT FWD ENTRY DOOR AFT CORNER BTW BS 325 TO 347 AND S19-21R. IAW ECRA 5330-07202 REF EC 5330-07202, ACCOMPLISH AN INITIAL INSPECTION PER ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5330-07202 PART 2 WITHIN 37,500 TOTAL AIRCRAFT FLIGHT CYCLES AND ACCOMPLISH REPETITIVE INSPECTIONS PER ECRA 5330-07202 PART 2 EVERY 3,000 FLIGHT CYCLES THEREAFTER. INSPECTED THE R/H FORWARD ENTRY DOOR AFT CORNER BETWEEN BS 325 TO 347 AND S19-21R, TWO CRACKS WERE REPAIRED IAW ECRA#5330-07202 PART 1  INTERIM REPAIR. ITEM OK. APPROVED RECORDS UPDATE APPROVED INIT: WITHIN 37,500 TAFC WILL AUTO ITO TO RIR -0922 RIR: EVERY 3,000 FC.
